# SDR IXXA20180109347

- Difficulty date: December 30, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 95,820 hours, 20,063 cycles
- System (JASC): 2300 · Communications System
- Part: Speaker
- Part number: RDAM8303
- Part serial: 100693
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISUAL SMOKE EMITTING FROM CAPTAIN'S SPEAKER ON POWER TRANSFER TO GROUND POWER UNIT.  DURING A DETAILED VISUAL INSPECTION OF CAPTAIN'S SIDE CONSOLE,  DETERMINED THE SOURCE OF THE ODOR  AND SMOKE COMING FROM CAPTAIN'S SPEAKER IAW AMM 20-60-01.  REMOVED AND REPLACED THE SPEAKER IAW AMM 23-51-02. OPS CHECKED SATISFACTORY. NO FURTHER DEFECTS WERE NOTED. AIRCRAFT RELEASED FOR SERVICE.
